# SDR DALA2024100409666

- Difficulty date: October 2, 2024
- Submitted: October 4, 2024
- Operation: Air carrier
- Aircraft: N360NB
- Make and model: Airbus A319-114
- Aircraft serial: 1959
- Aircraft time: 57,539 hours, 29,674 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3160 CRACK INDICATION FROM HOLE H26 LOCATED AT CROSSBEAM AREA OF FRAME 20 R H SIDE AT FWD GALLEY AREA. CORRECTIVE ACTION: COMPLIED WITH ER/A 620745-14AD. (0589007)
